Publication
Title
Homological smoothness and deformations of generalized Weyl algebras
Author
Abstract
It is an immediate conclusion from Bavula's papers [1], [2] that if a generalized Weyl algebra A = k[z; lambda, eta, phi(z)] is homologically smooth, then the polynomial phi(z) has no multiple roots. We prove in this paper that the converse is also true. Moreover, formal deformations of A are studied when k is of characteristic zero.
Language
English
Source (journal)
Israel journal of mathematics. - Jerusalem
Publication
Jerusalem : 2015
ISSN
0021-2172
Volume/pages
209:2(2015), p. 949-992
ISI
000364225700016
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
[E?say:metaLocaldata.cgzprojectinf]
HHNcdMir - Hochschild cohomology, non-commutative deformations and mirror symmetry.
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 09.12.2015
Last edited 17.08.2017
To cite this reference